Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

IBS - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: IBS(Irritable Bowel Syndrome)
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1721 Questions

Doctor :   hi
Doctor :  
how can i help u?
User :   please help me i have secveral losse stools three weeks now 20 times a day
Doctor :  
Doctor :  
frokm 3 weeks?
Doctor :  
have u seen any doctor?
Doctor :  
are u taking any medication?
User :   i cant stop going i have no stomach pain i do suffer from ibs but never have nothin g like this before should i be in hospiota;l
Doctor :   yes

User :   i was but havent helped
Doctor :  
cos 20 times per day is more
Doctor :  
it will lead to dehydration
User :   i have seen six doctors over the past two weeks i am having a lot of water but sill no difference
Doctor :  
so first join in hospital so that u will have IV FLUIDS
User :   ok i will thanx
User :   i hope they can find out what is wrong
Doctor :  
User :   i have had so much time away from work
User :   ive already taken diastop before but no improvement
Doctor :  
Doctor :  
then go see a gp immediatley
User :   could it be viral yet i have no fever or stomach cramps just bowel pain
Doctor :   may be infection
User :   i have appointment at 2.45
Doctor :  
food poisoining
User :   thanku
Doctor :  
or IBS

Question is related to
Diseases and Conditions
Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor